# SDR R61A2019100492176

- Difficulty date: September 24, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N859RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000082
- Aircraft time: 40,381 hours, 24,123 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17067118003
- Condition: Corroded
- Location: Frames 24-27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND FORWARD CARGO DOOR CUTOUT LOWER BEAM IS CORRODED AT LATCH 1 AND LATCH 4 MOUNTING AREAS. REMOVED AND REPLACED NEW FWD CARGO
LOWER BEAM REF EMB SRM 51-40-08. RESTORED SURFACE PROTECTION ON FWD CARGO LOWER BEAM REF SRM 51-23-06. A/C REMAINS IN CHECK
